# SDR AALA202404157786

- Difficulty date: March 3, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 56,398 hours, 23,525 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: UNKNOWN
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: #2 ENGINE AFT MOUNT 2EA LONG INNER PINS HAS PITTING CORROSION. ENGINE 2 AFT MOUNT INNER PIN REPLACED.
